# SDR CA130923003

- Difficulty date: September 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 59,628 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 201117014
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE LT MLG FAILED TO RETRACT AND THE FLIGHT RETURNED LANDING APPROXIMATELY 6000KG OVERWEIGHT.  RT MLG UPLOCK PEPLACED IAW AMM 32-31-45-401. OPS TEST C/O. NO FURTHER FAULT.
